# SDR ASAA0380286

- Difficulty date: April 4, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 9930873107
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND OVERHEAD PRESSURE WEB CRACKED IN RIGHT MLG WHEEL WELL AT FS 995.  CUT OUT DAMAGED SECTION AND REPLACED WITH DOUBLER PER SRM 53-04.  (M)
